# SDR UIEA200700470

- Difficulty date: November 9, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 36,614 hours, 5,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 65B1795118
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SIDE DOOR AREA, SUPPORT BEAM BETWEEN STA 1820-1840 AND 1840-1860 LBL 102.250, CRACKED AND DENTED.  PERMANENT REPAIR ACCOMPLISHED AS PER ATLAS AIR XEO 53-110607, BOEING DRAWING 65B17951 AND FAA FORM 8100-9.
